Clomid Hell Or Something Else

5 Replies
Ally - April 29

I am on 100mg of clomid. This is my first round with that dosage. I really hadn't been feeling so bad, a hot flash here and there. However, tonight in Wal mart, I started feeling horrible. I have thrown up twice, which is not common for me. I am having palpatations. Just an overall YUCK feeling. I am due for AF on the 1st. I usually have some cramping before now, but nothing like this. Just twinges right now. Anyone got any suggestions? All welcome. Thanks

 

erica - April 29

I think this is your lucky month Ally. Do you have alot of cm

 

Ally - April 29

I dont have alot No. I dont' think so anyway. I just feel horrible. It is so hard not to get my hopes up and I don't want to and be disappointed, which I am sure that everyone agrees with

 

Erica - April 29

Have you called your doctor to see if that's a side effect of clomid.

 

erica - April 29

I found these for you on the web*******Serophene or Clomid side effects tend not to be serious and can include abdominal pain, tender b___sts, minor swelling of the ovaries, insomnia, nausea, and vomiting.

 

Ally - April 29

Thanks so much Erica, I appreciate it. Keep in touch...

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion